|Place of Business||MISSISSAUGA, ON, L4R 5R6 CA|
|Product Dimensions||8.4 x 3.9 x 5.2 cm; 30 Grams|
ALEVE Pain Relief Caplets, Up To 12-Hour Relief, Naproxen Sodium 220mg, 24 Caplets
Purchase options and add-ons
|Item dimensions L x W x H||8.4 x 3.9 x 5.2 Centimetres|
|Product benefits||Back Pain Relief, Muscle Therapy, Arthritis Control, Headache Relief|
|Specific uses for product||Migraine, Arthritis|
|Number of Items||24|
|Item form||Capsules, Tablets, Gel|
|Unit count||24 count|
About this item
- Relieves arthritis pain, joint and body pain, muscular ache, backache, headaches and migraine pain
- Clinically proven for strength to last up to 12 hours with just 1 caplet or liquid gel capsule
- With up to 12 hours of relief, ALEVE stops pain from standing in your way
- To be sure this product is suitable for you, always read and follow the label
Frequently bought together
Special offers and product promotions
- Buy at least 5 products of your choice among the eligible products and save 5%. Offered by Amazon.ca Shop items
Does not ship to Quebec.
Actual product packaging and materials may contain more and different information than what is shown on our website. We recommend that you do not rely solely on the information presented and that you always read labels, warnings, and directions before using or consuming a product.
ALEVE allows you to take control of your pain management. Simply take 1 and you can experience long lasting pain relief. This relief will help you get back to enjoying the activities you love. ALEVE is clinically proven to last up to 12 hours with just 1 caplet. ALEVE provides fast and effective relief of arthritis pain and pain of inflammation. ALEVE also relieves joint and body pain, muscular ache, backache, headaches and migraine pain. With Aleve you can experience the convenience of taking fewer pills in one day. Just 1 pill is strong enough to provide pain relief that can last up to 12 hours, which means fewer stops throughout the day to take more pills. With up to 12 hours of relief, ALEVE helps stops pain from standing in your way. To be sure this product is right for you, always read and follow the label.
From the manufacturer
*Lasts up to 12 hours
ALEVE Caplets - Effective, Long-Lasting Pain Relief
ALEVE Caplets provide long-lasting* effective relief from aches and pains due to back and muscle pain, arthritis and joint pain, menstrual aches and headache. The active ingredient naproxen sodium is a nonsteroidal anti-inflammatory drug (NSAID) that provides relief at the site of pain and reduces fever. Can be used in Adults 12 and up.
To be sure this product is right for you, always read and follow the label.
How does ALEVE work?
ALEVE contains 220mg of active ingredient naproxen sodium in each pill. It works by temporarily inhibiting the body's production of naturally occurring chemicals called prostaglandins, resulting in a reduced pain signal to the brain.
Effective relief from:
What's the dosage?
ALEVE comes in a small, oval caplet and should be taken with a full glass of water. Adults (12 - 65 years): 1 caplet every 8 - 12 hours. Adults over 65 years: 1 caplet every 12 hours. Do not take more than 2 caplets in a 24 hour period. Always be sure to read the product label.
Trusted 12-Hour Pain Reliever
ALEVE provides fast & effective pain relief for up to 12 hours. The #1 Selling* 12-Hour Pain Relief Pill.
*data on file
HOW CAN I GET RELIEF FROM BACK PAIN?
When it comes to back pain relief, there’s good news — most back pain can be treated without surgery. However, what works for one person might not work or be right for another. So, it’s important to talk to your doctor about your options. In the meantime, here are a few things that can provide back pain relief.
Rest: We know it can be challenging for go-getters to sit around and do nothing, but bed rest — for a day or two at most — can be an effective method for relieving back pain.
Exercises and stretches- Proper exercises to strengthen the muscles around the area in pain, and stretching to keep the tendons flexible, can provide relief.
Medication - Prescription and over-the-counter medications, like ALEVE, can help ease back pain when used as directed. Just make sure you always check with your doctor before taking any medication.
|ALEVE Caplets||ALEVE Liquid Gels||ALEVE Back & Body Pain|
|Format||Caplet||Liquid Filled Capsule||Liquid Filled Capsule|
|Active Ingredient||220mg Naproxen Sodium||220mg Naproxen Sodium||220mg Naproxen Sodium|
|Available Sizes||10, 24||20, 30||20, 30|
- Product Dimensions : 8.4 x 3.9 x 5.2 cm; 30 Grams
- Date First Available : March 29 2016
- Manufacturer : Bayer, Inc.
- Place of Business : MISSISSAUGA, ON, L4R 5R6 CA
- ASIN : B01DKMM2X2
- Manufacturer reference : 056500359889
- Country of origin : Canada
- Best Sellers Rank: #1,690 in Health & Personal Care (See Top 100 in Health & Personal Care)
- #2 in Naproxen Sodium
- Customer Reviews:
Top reviews from Canada
There was a problem filtering reviews right now. Please try again later.
We will only use occasionally.
Disclaimer:While we work to ensure that product information is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our Web site. We recommend that you do not solely rely on the information presented and that you always read and follow labels, warnings, and directions before using or consuming a product. This product may not be right for you. For additional information about a product, please contact the manufacturer. Content on this site is for reference purposes and is not intended to substitute for advice given by a physician, pharmacist, or other licensed health-care professional. You should not use this information as self-diagnosis or for treating a health problem or disease. Contact your health-care provider immediately if you suspect that you have a medical problem. Amazon.ca assumes no liability for inaccuracies or misstatements about products.